• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Gross Girl Stuff.

indie.rainbow

Loves the jobs you hate!
#1
Hey,

I was wondering if anyone has had any interference with their 'monthlys'?

I think I commented on a thread about this a while ago, but as I am now a victim of unwanted 'gunk' I thought Id start my own thread!

I finished my Pods 2 weeks ago and started with the nastiness yesterday.


Is this normal? I am not happy! :mad:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Doirin

Positivity is the key
#2
Hi Emma, unfortunately this can be a side affect. I have been regular but some on here have had continuous periods, esp those using some form of implant etc. There have been some threads on it, if you google it and LT in the google box at the top it will show you where this was discussed. I know it's not pleasant but hopefully it will settle soon.
Best of luck,
Doirin
 

j-lo_00b

Success leads to success
#3
Hey Emma

It is rather common on this to get extra unwelcome monthly's. To be honest my have been pretty reg (apart from 1 week it was late) so I guess it can affect everyone differently? I assume that once you start to refeed it will correct itself. I tell ya what men dont know their born, they really dont!!! *hugs* x
 
#4
I sympathise , i posted on sunday regarding similar problem.
My monthly is hideous this time. No sign of letting up!!!
Who would be a woman eh??
Take care , big hug xxx
 
#6
Yep im another victim, however Im lucky *touch wood* not had anything for 2 days!!! Concidering its been non stop since day one im happy!!

Im sure it will settle down xx
 
#7
I am also having TOTM from the beginning of the 2nd week.It's not nice.I am on the Implant and had no period for 6 years except after I gave birth. The hormones are deposited in our fat and as we are losing the fat , these hormones are being set free. After TFR everything will go back to normal (or so I heard).
Keep it up it's worth it.
x:family2:
 
#8
wow, thank you. I didnt realise the reason why. How amazing a side effect. Nice to know im loosing it though. lol
 
#9
OH GOD!! I thought it was just me! I'm only on my 2nd this year (mild PCOS) but it has now been 11 days and no sign of easing. Although when I was 'regular' (by my standards) it would last about ten so maybe this is me getting back to my normal. I dunno!
 
#10
VLCD are notorious for messing about our cycles. I have the Marina IUD and hadn't had a period for 10 years and, lo and behold, 3 weeks into LT last year and hello monthly, then every 4 weeks (more regular than before the Marina) till October when I had 3 weeks between then 5 weeks then no more!!!! WTF!!!!!! Fingers crossed they don't start visiting again this time!!!!!!

x
 


Similar threads